# SDR SWIA202165168

- Difficulty date: December 2, 2021
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N685SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10093
- Aircraft time: 29,356 hours, 28,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SUPPORT ANGLE CLEAT ON FORWARD SIDE OF  FS 349 FLOOR CROSS BEAM AT LBL27.00   (FILED - CLOSED)    REMOVED AND REPLACED SUPPORT ANGLE CLEAT ON FORWARD SIDE OF  FS 349 FLOOR CROSS BEAM AT LBL27.00, REF CRJ 700 SRM 51-42-06 AND 53-21-43.
